Theory of cascade effects on quantum beats

Dalton B.J. (1979) Theory of cascade effects on quantum beats. Journal of Physics B: Atomic and Molecular Physics, 12 16: 2625-2636. doi:10.1088/0022-3700/12/16/010


Author Dalton B.J.
Title Theory of cascade effects on quantum beats
Journal name Journal of Physics B: Atomic and Molecular Physics
ISSN 0022-3700
Publication date 1979
Sub-type Article (original research)
DOI 10.1088/0022-3700/12/16/010
Volume 12
Issue 16
Start page 2625
End page 2636
Total pages 12
Subject 3107 Atomic and Molecular Physics, and Optics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 04:31:00 EST by System User